View Complete Reference

Pavlov, AI (1982)

On the distribution of fractional parts and Benford’s law

Math. USSR Izvestija 19(1), 65-77. English translation of: Izv. Akad. Nauk SSSR Ser. Mat., 1981, 45(4), 760–774.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.

Abstract: ABSTRACT: This article investigates the distribution of the first digits (from the left) in the q-nary expansions of numerical sequences and functions (q an integer ≥2)

Not available at this time.

Reference Type: Journal Article

Subject Area(s): Analysis, Number Theory